# SDR QXEA0000723

- Difficulty date: March 7, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FUEL ACCESS APERTURE 72A NUMEROUS HOLES HAVE LIGHT FRETTING CORROSION AROUND THEM.  REPAIRED IAW FOKKER SRM 51-10-04 PAGE 9.
